# SDR MASA2016060912750

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 15,741 hours, 15,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

13A SIDE PANEL EMERGENCY LIGHT INOPERATIVE, REPLACED THE LAMP.
